Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 169, NWS St. Louis, MO

June 25, 2009Randolph County, Illinois

NWS St. Louis, MO issued this river flood warning at Jun 25, 2009, 9:17 PM CDT for Randolph County, Illinois. It took effect at Jun 27, 2009, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 25, 2009, 9:17 PM CDT (02:17 UTC)
In effect from
Jun 27, 2009, 1:00 PM CDT
Expired
Jun 26, 2009, 9:43 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Randolph County, IL

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Chester (CHSI2).

Action stage
25 ft
Minor stage
27 ft
Moderate stage
35 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 260217
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CDT THU JUN 25 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE MISSISSIPPI RIVER... 

  
  MISSISSIPPI RIVER AT ...LOUISIANA
                       ...CHESTER


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS BASED ON PART FROM RELEASES AND RESIDUAL
RAINFALL OVER THE UPPER PORTION OF THE BASIN YESTERDAY...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC163-270217-
/O.NEW.KLSX.FL.W.0168.090626T1200Z-090627T1800Z/
/LUSM7.1.ER.090626T1200Z.090626T1200Z.090626T1800Z.NO/
917 PM CDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT LOUISIANA.
* UNTIL THE WARNING IS CANCELLED.
* AT 9 PM THURSDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  DAMAGE BEGINS IN UNPROTECTED 
  AREAS.  MINOR FLOODING BEGINS


$$

ILC157-270216-
/O.NEW.KLSX.FL.W.0169.090627T1200Z-090629T1800Z/
/CHSI2.1.ER.090627T1200Z.090627T1200Z.090628T1800Z.NO/
917 PM CDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 26.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/26  06/27  06/28  06/29  06/30

MISSISSIPPI RIVER
  LOUISIANA        15   14.91      15.0   14.6   14.0   13.4   12.9
  CHESTER          27   26.81      26.8   27.0   27.0   26.7   25.9
2 follow-up statements
000 
WGUS83 KLSX 261858
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...


  MISSISSIPPI RIVER AT

    CLARKSVILLE LD 24 TW
    GRAFTON
    CHESTER AFFECTING RANDOLPH COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL ACROSS
EASTERN IOWA AND NORTHERN ILLINOIS AND NO PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-271858-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T1500Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T1500Z.NO/
158 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY.
* AT 1 PM FRIDAY THE STAGE WAS 25.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL 
  BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

ILC083-MOC183-271857-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1200Z/
/GRFI2.1.ER.000000T0000Z.090627T1200Z.090628T1200Z.NO/
158 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.4 FEET SATURDAY 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.

$$

ILC157-271857-
/O.EXT.KLSX.FL.W.0169.090627T1800Z-090628T1800Z/
/CHSI2.1.ER.090627T1800Z.090627T1800Z.090627T1800Z.NO/
158 PM CDT FRI JUN 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* FROM SATURDAY TO SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 26.8 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE 
  SATURDAY.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/27  06/28  06/29  06/30  07/01

MISSISSIPPI RIVER
  CLARKSVILLE 24 TW 25   25.31     25.1   23.9   23.0   22.3   21.4
  GRAFTON           18   18.18     18.4   18.0   16.9   16.3   16.0
  CHESTER           27   26.84     26.9   26.9   26.4   25.3   24.1
000 
WGUS83 KLSX 270243
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  
      MISSISSIPPI RIVER AT ...CHESTER


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC157-270313-
/O.CAN.KLSX.FL.W.0169.000000T0000Z-090628T1800Z/
/CHSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
943 PM CDT FRI JUN 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* AT 9 PM FRIDAY THE STAGE WAS 26.9 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 26.9 FEET 
  TONIGHT THEN FALL SLOWLY.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.


$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/27  06/28  06/29  06/30  07/01

MISSISSIPPI RIVER
  CHESTER          27   26.87      26.9   26.8   26.3   25.2   24.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 6:39 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 25, 6:39 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
639 PM CDT THU JUN 25 2009

.DISCUSSION...
/346 PM CDT THU JUN 25 2009/

HEAT AND HUMIDITY REMAIN LOCKED IN OVER THE BI-STATE REGION.  THERE
HAS BEEN SOME RELIEF UP ACROSS NORTHEAST AND CENTRAL MISSOURI
TODAY.  HIGHEST HEAT INDEX READINGS HAVE BEEN ALONG AND EAST OF THE
MISSISSIPPI RIVER...105 AT KBLV AND KSAR...104 AT KCPS...103 AT
KSTL...102 AT KENL ARE THE TOPS SO FAR.  CENTRAL AND NORTHEAST
MISSOURI HAVE ONLY HIT THE MID AND UPPER 90S TODAY.  IN ISOLATED
SHOWER OR TWO HAS POPPED UP HERE AND THERE ONLY TO BE SQUASHED BY
THE UPPER RIDGE.  SINCE THERES BEEN CONVECTION EVERY NIGHT
SOMEWHERE UNDER THE UPPER RIDGE...AND THE LOCATION OF SAID
CONVECTION HAS BEEN PRETTY UNPREDICTABLE...IVE KEPT LOW
CHANCE/SLIGHT CHANCE GOING FOR MOST OF THE AREA TONIGHT.

FRIDAY LOOKS AT LEAST AS HOT AND STICKY IF NOT WORSE ACROSS EASTERN
MISSOURI AND WESTERN ILLINOIS...WITH CONDITIONS EQUALLY AS HOT AND
HUMID ACROSS CENTRAL AND NORTHERN MISSOURI WHERE IT WAS COOLER TODAY.
IN FACT...IT MIGHT BE A LITTLE MORE HUMID ON FRIDAY AS A WEAK COLD
FRONT DRIFTS INTO THE AREA AND WASHES OUT.  THIS WILL CAUSE MOISTURE
TO POOL OVER THE AREA AND DRIVING HEAT INDEX READINGS UP.  NO RELIEF
ON SATURDAY EITHER AS SOUTHWEST FLOW INCREASES AHEAD OF A STRONGER
COLD FRONT.  ALL OPERATIONAL MODELS AND OUR LOCAL WRF KICK OFF
THUNDERSTORMS SATURDAY EVENING AHEAD OF THE FRONT.  HAVE THEREFORE
KEPT POPS IN THE FORECAST FOR SATURDAY NIGHT AS THE FRONT MOVES
THROUGH.  NOT SURE HOW MUCH COOLER ITS GOING TO GET BEHIND THE
FRONT ON SUNDAY...HIGHS MIGHT ONLY REACH THE UPPER 80S OR LOWER
90S...BUT IT AT LEAST THE AIR SHOULD BE DRIER WITH DEWPOINTS
DROPPING INTO THE 60S.

MEDIUM RANGE FORECAST IS STILL UNCERTAIN.  GFS AND ECMWF CONTINUE TO
ADVERTISE THE DEVELOPMENT OF A CLOSED UPPER LOW OVER THE GREAT LAKES
SUNDAY INTO MONDAY.  I STILL DONT BELIEVE THEM.  CLOSED LOWS DONT
GO TO THE GREAT LAKES TO DIE IN THE SUMMER...THEY GO UP TO THE
HUDSON BAY.  HAVE THEREFORE CONTINUED TO BE VERY CONSERVATIVE WITH
THE COOL DOWN NEXT WEEK.  HAVE LEANED HEAVILY ON THE WARM MEMBER
OF THE GFS ENSEMBLE MOS WHICH KEEPS TEMPERATURES IN THE UPPER 80S
AND LOWER 90S...WHICH COMES OUT TO ABOUT 7 TO 10 DEGREES ABOVE
OPERATIONAL GUIDANCE.  PRECIPITATION CHANCES LOOK VERY LOW GIVEN
THIS NORTHWARD MENTAL ADJUSTMENT TO THE UPPER PATTERN...ALTHOUGH
ITS POSSIBLE AN MCS OR TWO COULD RIDE DOWN THE EASTERN SIDE OF THE
UPPER RIDGE.  HAVE KEPT FORECAST DRY FOR NOW THOUGH.

CARNEY

&&

.AVIATION...
/615 PM CDT THU JUN 25 2009/

FOR THE 00Z TAFS...FRONTAL BOUNDARY EVIDENT PER 23Z SFC ANALYSIS
EXTENDED THRU NORTH-CENTRAL MO EWD INTO CENTRAL IL WILL NEED TO BE
MONITORED CLOSELY AS ISOLATED TSRA HAS BEGUN TO DEVELOP.
INSTABILITY IS PREVALENT...BUT WITH THE LACK OF CONVERGENCE AND
FORCING...AND LIMITED MIXING WITH NOCTURNAL COOLING...HAVE REMOVED
VCTS FROM TAFS. WILL UPDATE AS NECESSARY PENDING CONVECTIVE
OUTCOMES. ANTICIPATE BOUNDARY TO SETTLE ALONG THE I-70 CORRIDOR
RESULTING IN VRB FLOW AT MANY TAF LOCALES THRU MORNING. WITH
ABUNDANCE OF LOW-LEVEL MOISTURE AND OVERNIGHT COOLING HAVE LEFT
CHANCES FOR MVFR VSBYS. WILL NEED TO CONTINUE TO WATCH FOR
POTENTIAL ISOLATED CONVECTIVE WEATHER INTO MID-MORNING HOURS AS
FRONTAL BOUNDARY SETTLES SOUTHWARD.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
     PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-
     WARREN-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ADAMS IL-BOND IL-BROWN
     IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 25, 3:57 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT THU JUN 25 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
357 PM CDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAT INDEX VALUES BETWEEN 100 AND 105 ARE EXPECTED TO CONTINUE
INTO EARLY THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY IN THE
IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND
EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN EFFECT
FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO
THE ADVISORY AND WARNING PRODUCTS.

THERE IS A CHANCE FOR THUNDERSTORMS OVER MOST OF THE AREA TONIGHT.
SOME OF THE STORMS COULD PRODUCE A BRIEF PERIOD OF SEVERE WIND
GUSTS OR LARGE HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED ON BOTH FRIDAY
AND SATURDAY AFTERNOON AND EARLY EVENING. THE WORST CONDITIONS ARE
EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE
TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND
WARNINGS ARE IN EFFECT FOR THE ENTIRE AREA UNTIL SATURDAY EVENING.
FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY AND WARNING
PRODUCTS.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY FOR A BRIEF PERIOD THIS
EVENING IF SEVERE THUNDERSTORMS FORM.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Special weather statement, Jun 25, 6:44 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT THU JUN 25 2009

MOZ085-260030-
MADISON MO-
644 PM CDT THU JUN 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON COUNTY UNTIL 730
PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARQUAND...OR 8 MILES SOUTHEAST OF
FREDERICKTOWN...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARQUAND.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Local storm report, Jun 25, 7:20 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT THU JUN 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             MARQUAND                37.43N 90.17W
06/25/2009  E0.25 INCH       MADISON            MO   PUBLIC

            SOME GUSTY WINDS ALSO ENCOUNTERED.

&&

EVENT NUMBER LSX0902496

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:17 PM CDTRiver Flood WarningLSXPike17 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.